Ask an expert
Question

25 Nov 2005

Yasmin , a few questions
Hi,
1.I've recently started using Yasmin.On the 1st day of my period.I've had a very light period for the the first 6 days and now the flow is getting heavier.Is this due to the pill?
I am now on my 8th day.I usually have a period that lasts about 8 days.
2. I'm assuming that the white tablets at the end of the pack will induce another period.SHould I stop taking these pills once my period starts and if so on what day do I continue the next pack.Must this also start in the silver line? Or do I juts continue drinking the white pills while I have my period ?
3. If I miss a day or two how long before the pills are effective again?
Thanks.
Answer 725 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Your period can be changes by the Pill.It may also take a few months to adjust. You carry on with all the pills till the snd of the pack and then start a new pack. If you miss pills, it depends where in your cycle you are. The worst time is just before or after a period. There should be information on what to do about this in the information leaflet.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.